# SDR QXEA2015020600064

- Difficulty date: February 6, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 32,452 hours, 33,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP BY MCD UNSECURE.  SECURED THE LIGHT.  RETURNED TO SERVICE.
